Monday, June 29, 2009

Ok, So Meh.

Without getting too Lillith Fair on anyone, I have had a blah weekend - week, actually now that I think about it - and for the life of me I can't figure out why. I have some theories.....

1.) The Taffy theory - To paraphrase our Mrs H. "Gay Days is over and I have nothing else planned for the foreseeable future with anyone, and considering I like to start planning Christmas on Dec 26th of the previous year, you can see where this may be an issue."

2.) The Byetta Theory. As I mentioned on the latest show, I am taking Byetta, an injectable for the Diabetes. Anyway, this med is supposed to begin working on lowering blood sugars almost immediately - I am wondering if this low blood sugar me is the real me, and if so, that would kinda suck (to understand what I'm talking about, one only need to reference the Fun Bobby episode of Friends.) Also, I have researched if one of the side effects of the drug is depression, and in some cases, the answer is yes....but I can't confirm that's what's going on with me.

3.) The Burnt-Out Theory. I'm burnt out on work, on house stuff, on money problems, on the heat, on Disney, on comic books, etc. I am just not feeling motivated. Plus, it would be nice to have ONE day of news that is, oh, I don't know, happy and uplifting (and I am not just talking in reference to the series of losses in the entertainment industry - I'm talking actual world events that, quite frankly, matter.)

4.) Any combination of the three.

As I said before, I don't want to get all emo on anyone, and actually saying all this out loud is helpful. I don't plan on making it a habit to vent about shit like this - I know it's not really fun for people to read. And, to end on a positive note, Mr. Babaloo could not be more wonderful and supportive, ribbing me when needed and giving me my space this weekend when I needed that, too. And for that, I'm thankful for him! Love you, baby!

I will try to be a little more upbeat when I post this week, because again, "comedy podcast...."

We now return you to your dick and fat jokes, already in progress....

6 comments:

Crystal in Buford said...

Sorry your so blah. I hope you are back to feeling like your old chipper self soon. Way to go Babaloo for taking care of you. ;)

Kristen said...

Now is the time to find something completely different for you to do. At least, that's what I do when I get the blahs....right now I'm cowriting a story with a few girlfriends. It's totally outside the box for me and kinda cool. Hang there!!

Oh - and when I was on insulin during my pregnancy and was constantly running low - that made my mood super sucky. When i went off it (2 weeks b4 my duedate) because I was sick of treating lows I was a much happier lady. :) And my sugars still averaged under 120 1 hour after my meals w/o insulin.

So you may be on to something there w/ the drug.....

(PS - I had gestational diabetes and do not recommend screwing with your insulin - That was just MY choice. just sayin'.....)

Melanie said...

I'm voting for the Byetta -- the Bodacious Brit has The Sugar, too, and experienced a Long Dark Teatime of the Soul last night about being unmotivated and feeling like he's done nothing with his life. Maybe you could talk to your doc and see if there's a way to mediate this?

Thom said...

Taylor,

Get away somewhere new with your stud man, Babaloo. Get a massage. Have an alcoholic fruity drink. Volunteer one Saturday at a food shelter.

That should get you out of a rut.

Love you pal!

Your Nashville Friend...who may be in Tampa over the Labor Day weekend,

Thom
Thom Takes On The World

Sevi said...

Sorry you are feeling like pooh. One thing we use to do after the Pagan Spirit Gathering was over is start our 364 day supply run - in other words start planning for next year's Gay Days like putting away money each month - just a little bit.Or plan events for podcasters and listeners (ahem) to meet at dinner or something of the sort. Design next year's shirts or other fun things. This can get you motivated and looking forward to something.

As for your meds - do a little research and see what the side effects are. You never know - you may find something out about them - I found out about the steroid drops for my eyes that I turn into a raging biotch so I understand the road rage and shopping cart rage in the middle of Wally World.

As far as what you cannot control (those dying) learn to let go of that and .. ahhh what the hell am I saying? My childhood is fading fast Whaaaaaaaaaaaaaaaaaaaaaaahhhhhhhhhhhhh.

Okay I am going to emerse myself in the margarita now.

I love you and hope you are better!!!
Sevi

Gina said...

Aw... I'm sorry you're feeling down... I don't think anyone's going to bitch at you for that, we all have shitty times.. I hope you feel better though, I'm sorry I don't have more to say...my brain doesn't work.
-<3 Gina